# SDR NACA2022083100003

- Difficulty date: August 31, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767
- Aircraft serial: 25201
- Aircraft time: 107,223 hours, 19,597 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Sensor
- Part number: 3876035
- Part serial: 61626364
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU FAULT AIRBORNE - RTB DUE TO R GEN DRIVE INOP. TS OVERSPEED MSG SHUTDOWN @ ECU, PERFORMED FIM 49-11 FAULT TREE 968, REMOVED P2 SENSOR TUBE, WAS CLEANED AND PLACED BACK TO ORIGINAL CONFIG. REPLACED APU INLET PRESSURE SENSOR AS PER REF B767 AMM 49-61-04. NO TIME IN TRAX AVAILABLE.
